Alert archive / Kentucky / Special Weather Statements in 2021

Special Weather Statement, NWS Louisville, KY

July 16, 2021Jefferson County, Oldham County, Trimble County, Kentucky; Clark County, Jefferson County, Scott County, Indiana

NWS Louisville, KY issued this special weather statement at Jul 16, 2021, 9:32 PM EDT for Jefferson County, Oldham County, Trimble County, Kentucky; Clark County, Jefferson County, Scott County, Indiana. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 16, 2021, 9:32 PM EDT (01:32 UTC)
Expired
Jul 16, 2021, 10:30 PM EDT
In force
58 min
Issued by
NWS Louisville, KY

Counties Clark County, IN, Jefferson County, IN, Scott County, IN, Jefferson County, KY, Oldham County, KY, Trimble County, KY

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.5 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2021-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 163 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2021-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 157 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
163 J/kg
Mixed-layer CIN
-108 J/kg
Mixed-layer LCL
1176 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
157 m²/s²
0-3 km storm-relative helicity
168 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted.

985 
WWUS83 KLMK 170132
SPSLMK

Special Weather Statement
National Weather Service Louisville KY
932 PM EDT Fri Jul 16 2021

INZ078-079-091-092-KYZ030>033-170230-
Jefferson-Floyd-Clark-Scott-Jefferson-Oldham-Henry-Trimble-
932 PM EDT Fri Jul 16 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT JEFFERSON...CLARK...
EASTERN FLOYD...EASTERN SCOTT...OLDHAM...TRIMBLE...WEST CENTRAL HENRY
AND CENTRAL JEFFERSON COUNTIES...

At 932 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 8 miles southwest of Vernon to St.
Dennis. Movement was northeast at 30 mph.

Winds in excess of 30 mph are possible with these storms.

Locations impacted include...
Louisville, Jeffersonville, New Albany, Jeffersontown, St. Matthews,
Shively, Madison, Lyndon, La Grange and Middletown.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3869 8520 3874 8527 3874 8533 3861 8522
      3835 8530 3830 8542 3829 8543 3830 8545
      3828 8546 3808 8589 3882 8573 3882 8561
      3885 8561 3885 8557 3888 8557 3888 8554
      3891 8553 3892 8520
TIME...MOT...LOC 0132Z 228DEG 26KT 3887 8568 3819 8584 

$$

MJ

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this special weather statement went out at Jul 16, 9:20 PM EDT, 12 minutes earlier.

Area forecast discussion, Jul 16, 9:20 PM EDT, 12 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
920 PM EDT Fri Jul 16 2021

.Mesoscale/Forecast Update...
Issued at 919 PM EDT Fri Jul 16 2021

Scattered convection continues to move northeastward through central
Kentucky this evening.  This activity is within a local maximum of
instability characterized by MLCAPE values in the 1200-1500 J/kg
range.  DCAPE values are less than 600 J/kg in this area, but the
robust updrafts have led to some pulse type storms.  These storms
should continue to move northeast into the Bluegrass region this
evening.  The overall trend for this convection is to generally
weaken with the loss of heating and the resultant loss of
instability.  Nonetheless, brief torrential rainfall, gusty winds of
30-35 MPH and frequent lightning can be expected with this activity.

Further west, frontal boundary was located just west/northwest of
the region.  Strong moisture flux ahead of the front has led to
dewpoints surging into the lower-mid 70s.  Instability has been
decreasing this evening due to the loss of heating, but we're still
seeing about 1000-1500 J/kg of MLCAPE out that way.  PWAT values
rapidly increase as one heads west of I-65 with a tongue of PWATS
exceeding 2 inches across portions of western KY and into southern
Indiana.  Convection is pretty much outflow dominant at this point
and there continues to be a steady decrease in lightning activity.

The main concern with this activity is the potential for localized
flooding.  The convective line continues to move slowly east while
individual cells move northeast along the line.  This will set up
periods of longer residence time where storms may train over areas.
In particular, southern IN and far NW KY will see this over the next
few hours.  As the night wears on, the front should continue to move
eastward and push this convection further east into the I-65
corridor overnight and into eastern KY late overnight.  Again, given
the loss of instability, the severe weather threat would appear to
be very low, though can't rule out some gusty winds of 40-45 MPH in
the strongest storms.  Main concern will be the heavy rainfall given
the high PWATS and localized training of cells over the region.

Current forecast is in pretty good shape.  Did make some adjustments
to increase PoPs across southern IN and northern KY this evening and
into the overnight hours. Other elements were generally fine, but
did load in the most recent obs to trend the forecast from current
conditions.

Issued at 628 PM EDT Fri Jul 16 2021

Strong area of convection continues to push eastward across portions
of south-central Kentucky...mainly just north of the Lake Cumberland
area.  The storms remain in a relative maximum area of instability
with MLCAPE around 2000-2300 J/kg with DCAPE values in the 600-700
J/kg range.  Earlier convection that moved through the area has led
to a diminishing trend in instability out ahead of this line.  This
is evident as the storms have decreased in intensity as they move
toward Boyle/Lincoln/Garrard counties.  These storms will continue
to produce torrential rainfall, gusty winds to 40-45 MPH and
frequent lightning as they move through.  Some localized minor
flooding issue can't be ruled out and a few areal flood advisory
remain in effect for the area.

Further west, out toward the I-65 corridor, fine line/outflow
boundary was located just west of I-65 out near US-31W extending
roughly from Radcliff down through Howevalley.  This feature is
moving westward and it is providing enough uplift to generate some
scattered convection from Grayson county up through Hardin and into
Bullitt county.  Instability out this way is a bit lower with about
1200-1500 J/kg of MLCAPE and less than 700 J/kg of DCAPE.  Shear is
relatively weak in this area with speeds of less than 20 kts.  Last
few scans of radar show storms quickly going up and moving off to
the northeast, but also diminish very quickly as the downdrafts seem
to be choking off the updraft very quickly.  Nonetheless, a quick
burst of heavy rainfall, gusty winds to 30-35 MPH can be expected
with this activity.

Once ongoing convection down by the Lake Cumberland region moves out
of our area, we'll see a relative lull in the convective activity
until the front to the northwest gets closer to the region.  Ongoing
convective activity over southern IL will eventually move into
southwest IN/northwest KY this evening.  Radar data from out in
Evansville shows much of this activity starting to gust out.
However, we'll continue to monitor it as it moves in our general
direction later this evening.

Issued at 529 PM EDT Fri Jul 16 2021

Strong area of convection continues to push through portions of
south-central KY this afternoon.  Cluster of strongest storms is
just northwest of the Lake Cumberland region of southern KY.
Strongest storms are from Marion county southward through Cumberland
county.

The storms are in a relative maximum area of instability where
MLCAPE values are in the 2000-2500 J/kg range.  DCAPE values are in
the 700-800 J/kg range downstream of this activity.  Effective shear
values down this way are very marginal with less than 20kts of
shear.  The line has been trying to bow out at times as well.  Given
that DCAPE values are less than 1000 J/kg, current thinking is that
this line will probably produce wind gusts of 40-50 MPH at times as
it moves through portions of Boyle/Casey/Russell counties over the
next hour.  Some higher gusts, perhaps exceeding 58 MPH will be
possible in some areas.

In addition to the gusty winds, along with lightning, the storms are
producing decent rainfall amounts.  PWAT values are in the 1.7-1.9
range.  We've seen some 2-3 in/hr rates from these storms and some
localized flooding will be possible, especially in areas that see
storms train over the same location.

&&

.Short Term...(This evening through Saturday)
Issued at 305 PM EDT Fri Jul 16 2021

Slow-moving front remains draped across Illinois and Indiana, with a
few disturbances firing off scattered convection in the warm sector.
The first such disturbance has sparked a few strong to
marginally severe storms in central Kentucky and southern
Indiana, generally east of Interstate 65. Shear is fairly weak
overall, but just enough to keep storms moving along and limit the
flood threat in spite of copious moisture as PWAT values start to
push toward 2 inches. Other disturbances are trailing back in
southern Illinois, SE Missouri and NE Arkansas. These impulses will
push into central Kentucky overnight, as the front sags into
southern Indiana, and we'll look for more widespread coverage of
showers and storms. Could continue to see a marginal wind threat,
albeit decreasing after dark, but the bigger threat will be heavy
rainfall. We're already seeing isolated rainfall amounts
approaching 1 inch, and localized flooding is possible if any of
these locations see heavy rain again tonight. Flood threat is
sufficiently localized that we have conferred with IND and ILN, and
will not post a Flash Flood Watch this far south and west, although
we can't rule out any localized flooding.

By Sat morning the sfc boundary will be somewhere near the Ohio
River. Hi-res models are not playing up our precip chances at all,
while synoptic models are much more bullish. Given the juicy air
mass, a slow-moving boundary, and easy-to-reach convective temps, a
dry forecast in line with hi-res guidance does not cut it. Will run
a low-end chance across southern Indiana, to also account for
uncertainty in how far south the front will be, with likely POPs
from LEX to BWG and southward. Locally heavy rainfall and potential
flooding will be the main hazards, with even less dynamical support
for gusty winds.

.Long Term...(Saturday night through Friday)
Issued at 300 PM EDT Fri Jul 16 2021

By Saturday night, upper level trough axis should continue to shift
eastward as it drops south over the area. The sluggish sfc boundary
should be washing out across our region Saturday night, but could
still lead to some diurnally driven convection on Sunday. Best
chance for PoPs on Sunday looks to be across our far south central
Kentucky counties. High temps look to be limited on Sunday due to
mostly cloudy sky cover, which should play into how much we
destabilize Sunday afternoon. Precip looks to be widely scattered,
so there is a good chance most folks stay dry or experience precip
for a short period of time.

With the upper trough axis swinging through to end the weekend,
upper NW flow will filter in, leading to a continuing drier trend
for the first half of next week. NBM continues to hang on to slight
or chc PoPs, but this may even be a bit overdone. To our west, a
large omega block take hold of the western US, which will keep a
grip over that part of the country through the middle part of next
week. Could have a few isolated showers on Monday afternoon, so will
keep the aforementioned NBM PoPs in, but still think Monday will be
mostly dry with northerly mid-upper flow over our region. Highest
PoPs remain across far southern KY on Monday.

Mostly dry wx returns for Monday night and into the middle of next
week. Temps look to range from the mid-upper 80s to near 90F each
day for Mon-Fri time frame.

&&

.Aviation...(00Z TAF Issuance)
Issued at 734 PM EDT Fri Jul 16 2021

Currently we have some elevated showers over LEX and the line of
storms we have been alluding to today is beginning to sink south
into the region.

Storms are beginning to arrive over HNB, currently and will continue
moving SE into the region overnight. With these storms and showers
along the front, we could see heavier rain rates which could reduce
visibilities to 1-3 SM and a potential for gusty winds.

Along with this line, we will see ceilings drop to 800 - 1500ft
across the region. Lowest ceiling potential is towards the NW. These
ceilings will remain low until about 18-20Z tomorrow. Around this
time, we will also see a hard wind shift from SSW to WNW.

Confidence: Confidence in showers and low ceilings affecting each
TAF site in this cycle is high, however timing on these is moderate.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...None.
&&

Mesoscale....MJ
Short Term...RAS
Long Term....CJP
Aviation.....SRM
Hazardous weather outlook, Jul 16, 3:22 PM EDT, 6 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
322 PM EDT Fri Jul 16 2021

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-171930-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-
Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle-
Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-
Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown,
Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty,
Stanford, Russellville, Bowling Green, Franklin, Providence,
Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown,
Burkesville, and Albany
322 PM EDT Fri Jul 16 2021 /222 PM CDT Fri Jul 16 2021/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Scattered to numerous showers and storms are expected through
tonight. A few stronger storms will produce gusty or locally damaging
winds, and heavy rainfall could lead to localized flooding.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Scattered thunderstorms are possible throughout the area Saturday,
and in southern Kentucky on Sunday. The main hazard will be heavy
rainfall and localized flooding, and locally gusty winds are possible
in the stronger storms.

.SPOTTER INFORMATION STATEMENT...

Spotters are invited to submit reports to the National Weather
Service.

&&

More information, along with other weather, hydrological and
climate information can be found at weather.gov/louisville.

RAS/CJP

In the hours before

Special weather statement, Jul 16, 5:50 PM EDT, 3 hours 42 minutes before
Special Weather Statement
National Weather Service Louisville KY
550 PM EDT Fri Jul 16 2021

KYZ029-030-038-045-162230-
Jefferson-Bullitt-Spencer-Nelson-
550 PM EDT Fri Jul 16 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN SPENCER...
NORTHWESTERN NELSON...SOUTHEASTERN JEFFERSON AND CENTRAL BULLITT
COUNTIES...

At 549 PM EDT, a strong thunderstorm was located near Shepherdsville,
moving northeast at 30 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Jeffersontown, Shepherdsville, Taylorsville, Fern Creek, Minor Lane
Heights, Mount Washington, Lebanon Junction, Hebron Estates,
Highgrove and Waterford.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Louisville.

LAT...LON 3782 8570 3787 8579 3820 8557 3802 8531
TIME...MOT...LOC 2149Z 222DEG 24KT 3789 8570

MJ
Special weather statement, Jul 16, 6:15 PM EDT, 3 hours 17 minutes before
Special Weather Statement
National Weather Service Louisville KY
615 PM EDT Fri Jul 16 2021

KYZ048-055>057-066-067-162300-
Boyle-Jessamine-Lincoln-Madison-Garrard-Casey-
615 PM EDT Fri Jul 16 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT LINCOLN...GARRARD...
SOUTHEASTERN JESSAMINE...CENTRAL BOYLE...NORTHWESTERN MADISON AND
EASTERN CASEY COUNTIES...

At 615 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Danville to 6 miles southeast of
Liberty. Movement was northeast at 30 mph.

Winds in excess of 40 to 45 mph are possible with these storms.

Locations impacted include...
Danville, Stanford, Lancaster, Mccreary, Junction City, Crab Orchard,
Hustonville, Boneyville, Caldwell Manor and Lawhorn Hill.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Louisville.

LAT...LON 3748 8445 3733 8450 3735 8456 3719 8478
      3717 8490 3764 8490 3772 8473 3773 8473
      3772 8470 3773 8471 3788 8444 3785 8443
      3787 8441 3748 8441
TIME...MOT...LOC 2215Z 245DEG 27KT 3760 8484 3727 8484

MJ
Local storm report, Jul 16, 6:31 PM EDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
631 PM EDT FRI JUL 16 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     FLASH FLOOD      2 N SAINT MARY          37.61N 85.35W
07/16/2021                   MARION             KY   911 CALL CENTER

            HWY 49 NEAR ARTHUR MATTINGLY ROAD WAS
            IMPASSABLE FOR A TIME DUE TO WATER OVER THE
            ROADWAY (AND HAS SINCE REOPENED).

&&

JML
Special weather statement, Jul 16, 8:16 PM EDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Louisville KY
716 PM CDT Fri Jul 16 2021

KYZ078-082-170100-
Russell-Clinton-
716 PM CDT Fri Jul 16 2021

...A STRONG THUNDERSTORM WILL AFFECT CLINTON AND SOUTH CENTRAL
RUSSELL COUNTIES...

At 715 PM CDT, a strong thunderstorm was located near Byrdstown,
moving northeast at 30 mph.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
Albany, Cartwright, Snow, Cumberland City, Savage, Ida, Marlow,
Rolan, Seventy Six and Browns Crossroads.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3663 8527 3697 8507 3691 8496 3686 8506
      3683 8506 3681 8503 3677 8501 3670 8502
      3668 8500 3667 8501 3666 8500 3663 8500
      3662 8498
TIME...MOT...LOC 0015Z 211DEG 27KT 3663 8514

MJ
Special weather statement, Jul 16, 8:17 PM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Louisville KY
717 PM CDT Fri Jul 16 2021

KYZ062>064-073-074-076-170100-
Hart-Metcalfe-Allen-Edmonson-Barren-Green-
717 PM CDT Fri Jul 16 2021

...A STRONG THUNDERSTORM WILL AFFECT WESTERN GREEN...SOUTHEASTERN
HART...NORTHEASTERN ALLEN...BARREN AND NORTHWESTERN METCALFE
COUNTIES...

At 717 PM CDT, a strong thunderstorm was located 8 miles southwest of
Glasgow, moving northeast at 30 mph.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
Glasgow, Munfordville, Horse Cave, Cave City, Park City, Red Cross,
Rowletts, Logsdon Valley, Coral Hill and Pritchardsville.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3692 8619 3694 8617 3699 8614 3733 8593
      3718 8564 3683 8600
TIME...MOT...LOC 0017Z 213DEG 26KT 3694 8605

MJ
Special weather statement, Jul 16, 9:32 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Louisville KY
932 PM EDT Fri Jul 16 2021

INZ078-079-091-092-KYZ030>033-170230-
Jefferson-Floyd-Clark-Scott-Jefferson-Oldham-Henry-Trimble-
932 PM EDT Fri Jul 16 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT JEFFERSON...CLARK...
EASTERN FLOYD...EASTERN SCOTT...OLDHAM...TRIMBLE...WEST CENTRAL HENRY
AND CENTRAL JEFFERSON COUNTIES...

At 932 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 8 miles southwest of Vernon to St.
Dennis. Movement was northeast at 30 mph.

Winds in excess of 30 mph are possible with these storms.

Locations impacted include...
Louisville, Jeffersonville, New Albany, Jeffersontown, St. Matthews,
Shively, Madison, Lyndon, La Grange and Middletown.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3869 8520 3874 8527 3874 8533 3861 8522
      3835 8530 3830 8542 3829 8543 3830 8545
      3828 8546 3808 8589 3882 8573 3882 8561
      3885 8561 3885 8557 3888 8557 3888 8554
      3891 8553 3892 8520
TIME...MOT...LOC 0132Z 228DEG 26KT 3887 8568 3819 8584

MJ

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 8:16 PM EDTSpecial Weather StatementLMKClinton44 min
Jul 16, 8:17 PM EDTSpecial Weather StatementLMKBarren43 min
Jul 16, 10:20 PM EDTFlash Flood WarningLMKTrimble3 hr
Jul 16, 10:21 PM EDTAreal Flood AdvisoryLMKJefferson, Oldham3 hr
Jul 16, 10:23 PM EDTSpecial Weather StatementLMKAnderson, Washington, Woodford52 min
Jul 16, 10:24 PM EDTSpecial Weather StatementLMKJefferson51 min
Jul 16, 11:49 PM EDTSpecial Weather StatementLMKHenry26 min
Jul 17, 12:51 AM EDTAreal Flood AdvisoryLMKHenry70 min
Jul 17, 6:37 PM EDTAreal Flood AdvisoryLMKAllen, Barren113 min
Jul 16, 10:26 PM EDTSpecial Weather StatementLMKJefferson34 min
Jul 16, 10:35 PM EDTAreal Flood AdvisoryLMKCrawford, Dubois, Harrison, Orange, Perry, Washington3 hr
Jul 17, 3:21 AM EDTRiver Flood AdvisoryLMKJefferson, Scott4 hr
Jul 17, 7:20 AM EDTRiver Flood WarningLMKJefferson, Scott7 hr

Nearby

Special Weather Statements in Kentucky, 2021Special Weather Statements in Indiana, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.